soooo i was taking ambilify first and then i got kinda fatter soo i started takin geodon and the first day i was dizzy and foggy and felt like i was gonna pass out soo my doctor told me to stop geodon and take ambilify again but i didnt wanna gain more weight so i went untreated for a couple of dayz the only took geodon at nite thatz when i started to get manic after takin it and i liked the feeling then i upped the dose to 2 then i got hypermanic and i loved the feeling soo i upped it to 3 last nite then i passed out but i only followed the instuctions on the bottle...has this ever happened to any1 else??? if so...what do i do now???
Speak to your psychiatrist again and tell them the truth. They'd honestly rather hear it. I know because before recovery I've been in that position. Geodon can cause heart arrythmia so do not raise it or lower it on your own. It is an activating medication so it can sometimes speed a person up. If Geodon and Abilify didn't work out for you you could ask about the newest FDA approved antipsychotics Saphris and Fanapt. Speak to your psychiatrist about all this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.